# SDR ASMF200410017

- Difficulty date: October 23, 2004
- Submitted: October 26, 2004
- Operation: Air carrier
- Aircraft: N806AM
- Make and model: Boeing 757-2Q8
- Aircraft serial: 26273
- Aircraft time: 34,548 hours, 13,495 cycles
- Engine: Pwa JT8D219
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT REJECTED TAKEOFF AT 80 KTS, AFT CABIN DOOR LIGHT TURNED ON. CAPTAIN REPORTED THAT DURING TAXING, LIGHT TURNED OFF AND TURNS ON AGAIN AT PLATFORM.  CAPTAIN REQUESTED TO FLT ATTENDANTS TO CHECK THE DOOR, LINKING THE SLIDE BAR TURNING OFF THE LIGHT.  AIRCRAFT WAS SENT TO THE HANGAR AND DURING OVERNIGHT SERVICE REJECTED TAKEOFF INSPECTION WAS PERFORMED IAW MM 05-51-14 AND DOOR CLOSING MECHANISM AND SLIDE ACTIVATION BAR WERE ADJUSTED AND LUBRICATED IAW MM 51-11-00, ALL CORRECT.
